# SDR CA130206009

- Difficulty date: February 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 872 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Probe
- Part number: 10A010000455
- Condition: Cracked
- Location: Scoop Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WELDS AT FRONT END OF SCOOPS AT DEFLECTORS CRACKING,BREAKING, 2 FINDINGS.
